# SDR CA960826089

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: P004
- Condition: Water In Tube
- Location: Under Pilot Seat
- Component: Diamon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STALL WARNING SYSTEM. WATER FOUND IN THE TUBING. WARNING SYSTEM INOPERATIVE DUE TO WATER IN THE TUBE. NO WAY TO VISUALLY INSPECT PRIOR TO FLIGHT. TUBING THAT COLLECTED WATER WAS AS DESIGNED UNDER THE PILOTS SEAT.
